# SDR QXEA200800426

- Difficulty date: April 18, 2008
- Submitted: September 23, 2008
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 23,775 hours, 34,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 CHECK.  TENSION FITTING LOCATED AT FRAME X201 STR 31S HAS CORROSION.  REMOVED TENSION FITTING AND INSTALLED NEW FITTING IAW 8 200 SRM 51-40-11, 51-20-36.
